# SDR N6WA2012001901

- Difficulty date: November 19, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 26,053 hours, 18,376 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURE APPEARED ABNORMAL AFTER AFT CARGO DOOR MESSAGE CAME ON.  FOUND CABIN PRESSURE CONTROLLER NR 1 AUTO MODE FAILED.
